Page 2 of 2 FirstFirst 12
Results 31 to 36 of 36
Like Tree26Likes
Making the plan :) please help me
  1. #31
    J_addict is offline New Member
    Join Date
    Mar 2014
    Posts
    14

    Default

    Hi ksinmt
    Yea my prescribed dose is 12mg but I have been abusing it for years - taking way more than needed/ only for it to do nothing (besides waste my $$) so I'm trying to keep a actual even dose for a whole week. I know that 12 is still high but I've been taking up to 32mg some days all over the place. I just want to get adjusted mentally and physically before I drop. I hope I'm not getting sick on top of this cuz that will really suck. Do you guys recommend I split the dose into 2 dosing ? I only take it once around 5pm daily. Any advice and support is appreciated

  2. #32
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Quote Originally Posted by J_addict View Post
    Hi ksinmt
    Yea my prescribed dose is 12mg but I have been abusing it for years - taking way more than needed/ only for it to do nothing (besides waste my $$) so I'm trying to keep a actual even dose for a whole week. I know that 12 is still high but I've been taking up to 32mg some days all over the place. I just want to get adjusted mentally and physically before I drop. I hope I'm not getting sick on top of this cuz that will really suck. Do you guys recommend I split the dose into 2 dosing ? I only take it once around 5pm daily. Any advice and support is appreciated
    Hey Jenn,

    Like Kris said, don't drop to 8mg. A 25% drop from 12 is to 9. Don't ever drop more than 25%. That's especially important for long-term Sub users. Also, never drop before you're stable. You'll know when it's time. Rushing through a taper is a bad idea. Be patient; follow the protocol and you will succeed!

    It's up to you whether or not to split your doses. If you feel it would help, go ahead. Take 6 mg morning and 6 mg evening (at least 8-10 hours apart). Always take your doses at the same time every day. It's very important. It will help you to stabilize.

    Talk soon,
    Kat

  3. #33
    KSinMT is offline Member
    Join Date
    Aug 2014
    Posts
    193

    Default

    Yep, definately get stable on the 12mg and as Kat said, never drop more than 25%! I was thinking that splitting your dose into twice daily, might be better for you with your past dosing behavior. I can tell you want this, from your previous posts and history of coming here asking for help but it's important to stay committed. Once you get going, and get yourself disciplined, just that will be rewarding in itself and you will feel so good about yourself, I promise you won't want to go back to your old patterns. At least that's how it's been for me. And just wait until you get to the point where you're not even taking your prescribed dose and running out early...that feeling is so awesome and much better than taking more of a drug you don't even need!!
    Iwantoff2013 likes this.

  4. #34
    KSinMT is offline Member
    Join Date
    Aug 2014
    Posts
    193

    Default

    I meant NOT running out early and actually having leftover...that is a high in itself!

  5. #35
    J_addict is offline New Member
    Join Date
    Mar 2014
    Posts
    14

    Default

    Hi guys wanted to check in I have been doing ok - I got honest with my husband who is now going to taper off with me- so glad I talked with him about it all. I have a question thou he told his dr he was tapering and he gave him a small script of tramadol and said he just recently went to a sub conference and they are saying this is new and works for comfort while tapering? I couldn't find too much on Google wondering if anyone has experience? My dr gave me a script of clonodine only because I already have high bp so it's been much higher as I'm tapering. Such a mental mind screw thou ugh yesterday I was so emotional

  6. #36
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Quote Originally Posted by J_addict View Post
    Hi guys wanted to check in I have been doing ok - I got honest with my husband who is now going to taper off with me- so glad I talked with him about it all. I have a question thou he told his dr he was tapering and he gave him a small script of tramadol and said he just recently went to a sub conference and they are saying this is new and works for comfort while tapering? I couldn't find too much on Google wondering if anyone has experience? My dr gave me a script of clonodine only because I already have high bp so it's been much higher as I'm tapering. Such a mental mind screw thou ugh yesterday I was so emotional
    It's interesting that his doctor gave him Tramadol for any WD symptoms. Tramadol is opiate-like, with anti-depressant qualities. It can be a nightmare to quit if used for any length of time. Tell hubby to be very careful!

    Good to see he's tapering, too. What dose are you at? Yeah, the emotional stuff is totally normal. Brace yourself for when you make the final jump..lol. Emotions will come outta the woodwork!

    Have a nice night...
    Kat

Page 2 of 2 FirstFirst 12

Similar Threads

  1. Help! Suboxone is making me
    By Sleepyhead40 in forum Need to Talk?
    Replies: 11
    Last Post: 05-17-2012, 12:45 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22